# SDR CA030515004

- Difficulty date: May 14, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,664 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 50921620235
- Condition: Grooved
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) THIS AC HAS CLEVELAND BRAKE STC INSTALLED. DURING MAIN GEAR RETRACTION AND EXTENSION LT MAIN GEAR FORWARD HYD BRAKE UNIT CONTACTED MAIN FUEL SUPPLY TUBE AND DAMAGED TUBE BY ERODING A TWO-INCH LONG BY ONE-QUARTER INCH WIDE GROOVE IN TUBE WALL. THIS FUEL TUBE IS MAIN SUPPLY LINE FROM NACELLE TANK BOOST PUMP TO FIREWALL SHUTOFF VALVE AND APPEARED TO BE IMPROPERLY POSITIONED FOR ADEQUATE CLEARANCE. PERFORATION OF TUBE WALL WOULD RESULT IN TOTAL FUEL LOSS FROM LT WING FROM A PRESSURIZED LEAK. POTENTIAL SAFETY ISSUES ARE RISK OF FIRE, LOSS OF ENGINE POWER AND POSSIBLE CONTROL DIFFICULTY RESULTING FROM A 1000 LB FUEL IMBALANCE. TUBE WAS REPLACED WITH A SERVICEABLE UNIT CORRECTLY POSITIONED FOR CLEARANCE.
